REAL

Items where Author is "Qiao, Youming"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Halasi, Zoltán and Maróti, Attila and Pyber, László and Qiao, Youming (2019) An improved diameter bound for finite simple groups of Lie type. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. ISSN 0024-6093

Halasi, Zoltán and Maróti, Attila and Qiao, Youming and Pyber, László (2019) An improved diameter bound for finite simple groups of Lie type. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 51 (4). pp. 645-657. ISSN 0024-6093

This list was generated on Mon Jan 20 10:17:24 2020 CET.